- -

On the moduli of smoothness and squareness

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


On the moduli of smoothness and squareness

Show full item record

Guirao Sánchez, AJ.; Ivanov, M.; Lajara, S. (2010). On the moduli of smoothness and squareness. Journal of Convex Analysis. 17(2):441-449. http://hdl.handle.net/10251/79334

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/79334

Files in this item

Item Metadata

Title: On the moduli of smoothness and squareness
UPV Unit: Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros Industriales - Escola Tècnica Superior d'Enginyers Industrials
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
[EN] We study the possible equivalence classes of the moduli of smoothness of finite-dimensional Banach spaces. We show that these can be arbitrary subject to Figiel condition and, moreover, they can be realised via Orlicz ...[+]
Subjects: Modulus of smoothness , modulus of squareness
Copyrigths: Cerrado
Journal of Convex Analysis. (issn: 0944-6532 )
Heldermann Verlag
Publisher version: http://www.heldermann.de/JCA/jcacover.htm
Partially supported by MICINN MTM 2008-05396. Partially supported by MM-1401; and by Grant 105/2008 NIS, Sofia University. Partially supported by MICINN MTM 2008-05396; and by JCCM PCI-08-0023.
Type: Artículo

This item appears in the following Collection(s)

Show full item record